Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is the proper medication and diet to increase testicular size ?

sir in semen test my report was Azoospermia. i went to a urologist , he questioned FSH, it came about 22 he said its too much increased. at the same time he examined my testes and said ur testicular size is small and reduced about 50%. he has prescribed me testosterone capsules. he has also given me arcalion(sulbutiamine) fertil-s (tribulus terrestris ext.) and clomiphine citrate . what u suggest sir? how can improve my testes size? what diets should i take more? plz help....Faisal.
Asked On : Thu, 9 Jun 2011
Answers:  1 Views:  361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
if you have the problem from begin, then causes may be hormonal deficiencies (pituitary malfunction) and genetic causes such as Klinefelter syndrome.if you have the problem suddenly, there may be due to decrease blood supply.for it scrotum usg needed.
from you drug prescription it seems the problem is from beginning.
continue the drugs provided by the doctor.avoid alcohol.some genetic disorders can cause small in continuous touch with your doctor and follow his advice.diets have little role in it.
take care
Answered: Thu, 9 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor